# SDR AALA202407237365

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 65,525 hours, 27,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 AFT ENTRY DOOR DOWN LOCK GUST LOCK LEVER (YELLOW) DOES NOT FULLY ENGAGE AND CANNOT KEEP DOOR FULLY OPEN. REMOVED AND REPLACED L2 AFT ENTRY DOOR GUIDE ARM ASSEMBLY. OPERTIONAL CHECK NORMAL. PER AMM 52-13-21.
